English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58317/91854 (63%)
Visitors : 14029454      Online Users : 89
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41342


    Title: On the distribution of a test for exponentiality based on progressive Type-II right censored spacings
    Authors: Balakrishnan, N.;林千代;Lin, Chien-tai
    Contributors: 淡江大學數學學系
    Keywords: Exponential distribution;Goodness-of-fit;Lifetime data;Progressive Type-II censoring
    Date: 2003-04
    Issue Date: 2010-01-28 07:20:53 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: A test for exponentiality based on progressively Type-II right censored spacings has been proposed recently by Balakrishnan et al. (2002). They derived the asymptotic null distribution of the test statistic. In this work, we utilize the algorithm of Huffer and Lin (2001) to evaluate the exact null probabilities and the exact critical values of this test statistic.
    Relation: Journal of Statistical Computation and Simulation 73(4), pp.277-283
    DOI: 10.1080/0094965021000033530
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML85View/Open
    On the distribution of a test for exponentiality based on progressive Type-II right censored spacings.pdf258KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback